2 results for theta.

Parameters for your search query:
Keyword    theta

Open AccessArticle
Export: RIS | BibTeX | EndNote
Improved Estimate for the Prime Counting Function
Turkish Journal of Analysis and Number Theory. 2019, 7(1), 1-4. DOI: 10.12691/tjant-7-1-1
Pub. Date: January 24, 2019Views: 1714Downloads: 1165
Open AccessArticle
Export: RIS | BibTeX | EndNote
Modular Relations for the Sextodecic Analogues of the Rogers-Ramanujan Functions with its Applications to Partitions
American Journal of Mathematical Analysis. 2014, 2(3), 36-44. DOI: 10.12691/ajma-2-3-2
Pub. Date: July 11, 2014Views: 10983Downloads: 6341
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals


Article Types